# SDR ZZDA2010268

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING ON EMERGENCY PATH LIGHTING AT ROW 3.  INSTALLED EMERGENCY PATH LENS COVER AT ROW 3 IAW 33-51.
